Publié-e

1998-01-01

Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models

Mots-clés :

Einstein's equations, metric tensor, pseudo Riemannian space, curvature, stress-energy and Ricci tensors, flat, spherical and pseudo spherical manifolds, Christoffel's symbols (es)

Téléchargements

Auteurs-es

  • Luis A. Anchordoqui Universidad Nacional de La Plata
  • Graciela S. Birman Universidad Nacional del Centro de la Provincia de Buenos Aires
In this paper westudy the metric tensor of a homogeneous, isotropic, 5-dimensional pseudo Riemannian space, solving the corresponding Einstein equations when the spatial component is flat, spherical or pseudo spherical

Comment citer

APA

Anchordoqui, L. A. et Birman, G. S. (1998). Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models. Revista Colombiana de Matemáticas, 32(1), 73–79. https://revistas.unal.edu.co/index.php/recolma/article/view/33687

ACM

[1]
Anchordoqui, L.A. et Birman, G.S. 1998. Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models. Revista Colombiana de Matemáticas. 32, 1 (janv. 1998), 73–79.

ACS

(1)
Anchordoqui, L. A.; Birman, G. S. Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models. rev.colomb.mat 1998, 32, 73-79.

ABNT

ANCHORDOQUI, L. A.; BIRMAN, G. S. Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models. Revista Colombiana de Matemáticas, [S. l.], v. 32, n. 1, p. 73–79, 1998. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33687. Acesso em: 3 avr. 2025.

Chicago

Anchordoqui, Luis A., et Graciela S. Birman. 1998. « Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models ». Revista Colombiana De Matemáticas 32 (1):73-79. https://revistas.unal.edu.co/index.php/recolma/article/view/33687.

Harvard

Anchordoqui, L. A. et Birman, G. S. (1998) « Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models », Revista Colombiana de Matemáticas, 32(1), p. 73–79. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/33687 (Consulté le: 3 avril 2025).

IEEE

[1]
L. A. Anchordoqui et G. S. Birman, « Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models », rev.colomb.mat, vol. 32, nᵒ 1, p. 73–79, janv. 1998.

MLA

Anchordoqui, L. A., et G. S. Birman. « Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models ». Revista Colombiana de Matemáticas, vol. 32, nᵒ 1, janvier 1998, p. 73-79, https://revistas.unal.edu.co/index.php/recolma/article/view/33687.

Turabian

Anchordoqui, Luis A., et Graciela S. Birman. « Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models ». Revista Colombiana de Matemáticas 32, no. 1 (janvier 1, 1998): 73–79. Consulté le avril 3, 2025. https://revistas.unal.edu.co/index.php/recolma/article/view/33687.

Vancouver

1.
Anchordoqui LA, Birman GS. Metric tensors for homogeneous, isotropic, 5-dimensional pseudo Riemannian models. rev.colomb.mat [Internet]. 1 janv. 1998 [cité 3 avr. 2025];32(1):73-9. Disponible à: https://revistas.unal.edu.co/index.php/recolma/article/view/33687

Télécharger la référence

Consultations de la page du résumé de l'article

149

Téléchargements